# SDR AU960405

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: High Resistance
- Location: Eng,Fuel Control
- Component: 206062721103
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GOVERNOR LINEAR ACTUATOR (PNO 206062721103) EARTH TERMINAL CRIMP HAD HIGH RESISTANCE PREVENTING ACTUATOR FROM WORKING DURINGLANDING
